# SDR CA130530008

- Difficulty date: May 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,192 hours, 65,241 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Fractured
- Location: Hyd System
- Part time: 58,192 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THE NR 2 HYD SYS LOST ALL OF ITS FLUID AND THUS ALL NR 2 SYS SERVICES WERE LOST.   THE LANDING GEAR WAS LOWERED BY ALTERNATE EXTENSION AND AN EMERGENCY WAS DECLARED.  THE ACFT LANDED SAFELY.   INVESTIGATION FOUND THE UNION FITTING, PN AN815-10D, FOR THE LINE FROM THE EDP AT THE MAIN PRESSURE MANIFOLD WAS FRACTURED CAUSING THE LOSS OF FLUID.  THE FITTING WAS REPLACED AND THE HYDRAULIC SYSTEM SERVICED.
